Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the exponential decay of the critical generalized Korteweg-de Vries equation with localized damping


Authors: F. Linares and A. F. Pazoto
Journal: Proc. Amer. Math. Soc. 135 (2007), 1515-1522
MSC (2000): Primary 93D15, 93B05, 35Q53
Published electronically: January 9, 2007
MathSciNet review: 2276662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the asymptotic behavior of solutions of the critical generalized Korteweg-de Vries equation in a bounded interval with a localized damping term. Combining multiplier techniques and compactness arguments it is shown that the problem of exponential decay of the energy is reduced to prove the unique continuation property of weak solutions. A locally uniform stabilization result is derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 93D15, 93B05, 35Q53

Retrieve articles in all journals with MSC (2000): 93D15, 93B05, 35Q53


Additional Information

F. Linares
Affiliation: IMPA, Estrada Dona Castorina 110, Rio de Janeiro, 22460–320, Brazil
Email: linares@impa.br

A. F. Pazoto
Affiliation: Institute of Mathematics, Federal University of Rio de Janeiro, UFRJ, P.O. Box 68530, CEP 21945-970, Rio de Janeiro, RJ, Brasil
Email: ademir@acd.ufrj.br

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08810-7
PII: S 0002-9939(07)08810-7
Keywords: Exponential decay, stabilization, Korteweg-de Vries equation
Received by editor(s): October 24, 2005
Received by editor(s) in revised form: February 24, 2006
Published electronically: January 9, 2007
Additional Notes: The first author was partially supported by CNPq, Brazil
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.